# SDR AWXA9900437

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 146610011
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFT ENTRY DOOR EICAS MESSAGE DURING CLIMB.  CABIN DOOR HANDLE COULD NOT BE LATCHED UNTIL A/C WAS DEPRESSURIZED PER QRH PROCEDURE WAS ACCOMPLISHED.  ADJUSTED L4 PASSENGER DOOR IAW MM 52-11-00, OPS CK GOOD.
